MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 22MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 22MM; SCREW, FIXATION, BONE
Model Number 204.822
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional device product codes: jds, hrs.Implant date is an unknown day in 2016.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent surgery to implant the devices in 2016.The patient found out that there was a problem with the implants approximately 2 months ago when he went to the er because his arm was bad, and x-rays were taken.The patient underwent revision surgery to remove the hardware.No further information is available.This report involves one 3.5mm cortex screw self-tapping 22mm.This is report 2 of 8 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16113689
Report Number8030965-2023-00257
Device Sequence Number20250755
Product Code HWC
UDI-Device Identifier10886982146298
UDI-Public10886982146298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.822
Device Catalogue Number204.822
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 30; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 40; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 50; 2.7/3.5 VA-LCP OLECRANON PL 2H/LT/90; 2.7MM CORTEX SCREW SELF-TAPPING 26MM; 3.5MM CORTEX SCREW SELF-TAPPING 26MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale